Non-separable Banach spaces with non-meager Hamel basis

Banakh, Taras, Džamonja, Mirna and Halbeisen, Lorenz (2008) Non-separable Banach spaces with non-meager Hamel basis. Studia Mathematica, 189 (1). pp. 27-34.

[img]
Preview
Postscript (bdh.ps)
Download (320kB) | Preview

Abstract

We show that an infinite-dimensional complete linear space X has: · a dense hereditarily Baire Hamel basis if |X|=c+; · a dense non-meager Hamel basis if |X|=??=2? for some cardinal ?.

Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Vishal Gautam
Date Deposited: 18 Mar 2011 10:19
Last Modified: 21 Apr 2020 17:56
URI: https://ueaeprints.uea.ac.uk/id/eprint/19966
DOI: 10.4064/sm189-1-3

Actions (login required)

View Item View Item